# SDR QXEA2022031400113

- Difficulty date: March 8, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 12,915 hours, 7,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FWD RH SILL BETWEEN FR 12-FR14 AND Y= +47". REMOVED AND REPLACED FWD RH SILL BETWEEN FR 12-14 AND Y= +47 IAW SRM 51-40-08.
